# SDR USAA2014040400007

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N83264
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON R3 DOOR CUT OUT LOWER WEB BETWEEN BS 1320 & BS 1350 & STRINGER 17R.  REPLACED R3 DOOR CUT OUT LOWER WEB BETWEEN BS 1320 & BS 1350 &  STRINGER 17R IAW SRM 51-10-02, 51-40-02 & 53-60-15.
